# SDR FDEA2018051871254

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 70,973 hours, 17,433 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Flex Line
- Part number: AE1011181G1084
- Condition: Broken
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: O

## Discrepancy

ON BLOCK IN, ADVISED BY GROUND THAT FLAMES WERE COMING FROM LEFT GEAR .  TRYING TO  CONFIRM, THE FLAMES HAD STOPPED.  HIGHEST BRAKE TEMP NOTED ON CONFIG PAGE WAS 6 AT 473. ALL TEMPS ON LEFT TRUCK WERE MID 400S,  ALL  TEMPS ON RIGHT TRUCK MID 300S. LIGHT TO MEDIUM  BRAKING ON LANDING .  FOUND BROKEN BRAKE FLEX LINE NEAR QD COUPLING ON THE NR 6  BRAKE ASSY. REMOVED AND REPLACED THE FLEX LINE.  CONNECTED TO COUPLING IAW AMM 32-43-21-4.  INSPECTED BRAKE ASSY. NO DAMAGE NOTED IAW AMM 32-43-20-6.  BRAKE SYSTEM CHECKED GOOD FOR SECURITY AND OPERATION.
